MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SC+ QBL SOFTWARE; EXTERNAL BLOOD LOSS ESTIMATION SYSTEM

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SC+ QBL SOFTWARE; EXTERNAL BLOOD LOSS ESTIMATION SYSTEM
Catalog Number 0894-000-005
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Per the user facility, after a procedure the weight shown for the lap sponges was higher than expected.The device displayed an error message.The user facility manually weighed the sponges and determined the estimated blood loss was incorrect.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Update: h3, h6 device evaluation: follow-up report submitted to document the device evaluation.

Brand Name
SC+ QBL SOFTWARE
Common Device Name
EXTERNAL BLOOD LOSS ESTIMATION SYSTEM
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key20916472
Report Number3015967359-2024-02401
Device Sequence Number8466145
Product Code PBZ
UDI-Device Identifier07613327622799
UDI-Public(01)07613327622799
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K232250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0894-000-005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown